MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM

KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Model Number 11102CM
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "the device is not working properly: the light saturates and everything turns white or even black inside the cavity, making it impossible to perform an examination".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The initial report for this event was over reported and has already been reported under case (b)(4) mdr 26-188.Therefore, there will be no supplemental reports for 26-210 going forward.Please see mdr 26-188 for future information regarding the evaluation of the product related to this event.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24242042
Report Number9610617-2026-00210
Device Sequence Number10188378
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown